Skip to Content

Is dark, almost brown urine a side effect of nafcillin?

Question is Closed
Report Favorite

Answers (1)

23 May 2010

I suggest you see your doctor as soon as possible ... it could potentially be a serious side effect.

http://www.drugs.com/sfx/nafcillin-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

When you have dark urine side effect from doxycycline, should you stop taking the drug?

Feel pretty good and no pain at this time.

1 answer 21 Jun 2014

Just started Metoprol. pain in urethra, dark urine, and trouble with urinating. How to fix?

Started Metoprol on 11/17/14. I use it to treat heart arrythmia, and high blood pressure. Having alot of pain and trouble urinating, dark urine. I ...

2 answers 21 Nov 2014

Why am I having an on and off red, light brown, and dark brown blood?

I have been experiencing something that seems to appear as a period, but I'm not quiet sure if it actually is. I'm not quiet sure if ...

2 answers 13 Dec 2014

I've been taking savaysa for less than a month. An hour ago I notice really dark urine - not red,?

... more brownish. Before today urine was relatively clear - maybe a little yellow. I read that some side effects are what I experienced. I ...

0 answers 19 May 2015

Viekira Pak - Is the dark urine side effect a sign of something serious?

7 days in and dark urine now I drink water all day long and only water with the exception of a glass of milk with my dinner in the evening. Please ...

1 answer 6 Sep 2015